# SDR ASAA0510175

- Difficulty date: June 14, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO B-STA 747, STR 21L TIE CLIP CORRODED.  REMOVED AND REPLACED TIE CLIP IAW SRM.  (K)
